By the same authors

From the same journal

Quantum Lie algebras, their existence, uniqueness and q-antisymmetry

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalCommunications in Mathematical Physics
DatePublished - 1997
Issue number3
Volume185
Number of pages14
Pages (from-to)709-722
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations